advertisement
Question
Posted by: Blondie | 2008/01/15

RE : VEIN MEDICATION

Ps can being on the injection aggravate the problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Have your blood pressure been tested and family history been studied before starting this injection? There is a possibility that your injection may be related to this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement